# SDR R61A201211260697

- Difficulty date: November 26, 2012
- Submitted: December 4, 2012
- Operation: Air carrier
- Aircraft: N803MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000015
- Aircraft time: 21,792 hours, 16,335 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Part number: 17038333002
- Condition: Cracked
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN HEAVY CHECK MAINTENANCE FOUND THE RIGHT PYLON AFT FAIRING FRAME 3 CRACKED.  MAINTENANCE REMOVED AND REPLACED THE FRAME 3 ON RIGHT PYLON IAW EMB 170 SRM 51-43-02, AND 51-41-02.  THE AIRCRAFT IS OUT OF SERVICE IN HEAVY CHECK.
